Simple Search:

Browse by Journal Title

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | S
Number of items: 2.

A

Alias, Idham Arif and Ibragimov, Gafurjan and Rakhmanov, Askar (2017) Evasion differential game of infinitely many evaders from infinitely many pursuers in Hilbert space. Dynamic Games and Applications, 7 (3). pp. 347-359. ISSN 2153-0785; ESSN: 2153-0793

S

Salimi, Mehdi and Ibragimov, Gafurjan Ismailovich and Siegmund, Stefan and Sharifi, Somayeh (2016) On a fixed duration pursuit differential game with geometric and integral constraints. Dynamic Games and Applications, 6 (3). pp. 409-425. ISSN 2153-0785; ESSN: 2153-0793

This list was generated on Thu Jun 21 04:45:28 2018 +08.